# SDR 2008F00016

- Difficulty date: April 15, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N7508M
- Make and model: Gippld GA8
- Aircraft serial: GA805094
- Engine: Lyc IO540K1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED AN ENGINE FAILURE. ATTEMPTS TO RESTART ENGINE FAILED AND A SAFE LANDING WAS ACCOMPLISHED. CAUSE OF FAILURE REMAINS UNKNOWN AT THIS TIME. (K)
